# SDR DHL9980718C

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Ws 90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK FOUND RT WING FLAP WELL AT STA 90.00 UPPER FRAME FOR L/E FLAP CONTOUR CRACKED.  FABRICATED NEW COVER PANEL RT WING O/B FLAP L/E STA 90.00 IAW DC-8 SRM 51-1-7.
